# SDR R61A2021030100209

- Difficulty date: February 7, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 27,925 hours, 19,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 402813
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND R2 DOOR SURROUND EMERGENCY LIGHT ONLY LIGHTS UP ON TOP HALF. INOPERATIVE EMERGENCY EXIT LIGHT ON R2 DOOR SURROUND REPLACED IAW AMM 33-50-15-400-801A.
